# SDR HNAA2020062900178

- Difficulty date: June 19, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 37,060 hours, 32,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE FUSELAGE FRAME 79 HAS POSSIBLE SKIN CRACKS AROUND 1 FASTENER. MAINTENANCE: REPAIRED IAW EO1-53-20-0244.
